Table of Contents
International Journal of Combinatorics
Volume 2011, Article ID 101928, 15 pages
http://dx.doi.org/10.1155/2011/101928
Research Article

Binary Representations of Regular Graphs

Department of Mathematics, Central Michigan University, Mount Pleasant, MI 48859, USA

Received 17 January 2011; Accepted 2 August 2011

Academic Editor: Hajo Broersma

Copyright © 2011 Yury J. Ionin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yury J. Ionin, “Binary Representations of Regular Graphs,” International Journal of Combinatorics, vol. 2011, Article ID 101928, 15 pages, 2011. https://doi.org/10.1155/2011/101928.